Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 57, Number 4

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 57, Number 4 (1951)
Bull. Amer. Math. Soc. 57 (1951)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 57, Number 4 (1951)
Bull. Amer. Math. Soc. 57 (1951)
More Information
Full-text PDF    
Classes of transformations and bordering transformations
D. G. Bourgin.
Bull. Amer. Math. Soc. 57 (1951), 223-237
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0042613
Riemann’s method and the problem of Cauchy
Monroe H. Martin.
Bull. Amer. Math. Soc. 57 (1951), 238-249
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0043333
The April meeting in New Orleans
W. M. Whyburn.
Bull. Amer. Math. Soc. 57 (1951), 250-258
More Information
Full-text PDF    
The April meeting in New York
L. W. Cohen.
Bull. Amer. Math. Soc. 57 (1951), 259-282
More Information
Full-text PDF    
The April meeting in Chicago
J. W. T. Youngs.
Bull. Amer. Math. Soc. 57 (1951), 283-296
More Information
Full-text PDF    
The April meeting in Stanford
J. W. Green.
Bull. Amer. Math. Soc. 57 (1951), 297-306
More Information
Full-text PDF    
Joseph Fels Ritt
E. R. Lorch.
Bull. Amer. Math. Soc. 57 (1951), 307-318
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0041789
Notes
Bull. Amer. Math. Soc. 57 (1951), 333-335
More Information
Full-text PDF    
New Publications
Bull. Amer. Math. Soc. 57 (1951), 336-338
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Operational calculus, by B. van der Pol and H. Bremmer.
Reviewer: A. Erdélyi
Bull. Amer. Math. Soc. 57 (1951), 319-323
Review information
Full-text PDF
Existence theorems in partial differential equations, by Dorothy L. Bernstein.
Reviewer: Fritz John
Bull. Amer. Math. Soc. 57 (1951), 323-325
Review information
Full-text PDF
The Farey series of order 1025, displaying solutions of the diophantine equation , $bx - ay = 1$, by E. H. Neville.
Reviewer: P. T. Bateman
Bull. Amer. Math. Soc. 57 (1951), 325-326
Review information
Full-text PDF
A theory of cross-spaces, by Robert Schatten.
Reviewer: Mahlon M. Day
Bull. Amer. Math. Soc. 57 (1951), 326-327
Review information
Full-text PDF
Coefficient regions for schlicht functions, by A. C. Schaeffer and D. C. Spencer.
Reviewer: Lars V. Ahlfors
Bull. Amer. Math. Soc. 57 (1951), 328-331
Review information
Full-text PDF
Funzioni quasi-periodiche, by S. Cinquini.
Reviewer: S. Bochner
Bull. Amer. Math. Soc. 57 (1951), 331-332
Review information
Full-text PDF